06-24-2004, 01:15 PM #1
I just got prescribe doxycycline, anyone have an opinion?
I went to my dr. to see if I could get some retna a (sp) but he decided thats to strong? So, he gave me a script for doxycycline or it might even be Tetracycline, I can't read his **** writing. he prescribed me 100mg ED for 30 days...Is that enough? Is the **** any good? Can I still take b5 with it?
06-24-2004, 01:33 PM #2Originally Posted by buylongterm
06-24-2004, 01:36 PM #3New Member
- Join Date
- Jun 2004
Doxy is hard on the stomach and you MUST stay out of the sun. Go to webmd and look it up. The side effects when related to sunlight exposure are bad.
06-24-2004, 03:46 PM #4Originally Posted by BulletCatcher
07-12-2004, 12:10 PM #5
If it is Doxy that's true, I was on it once a few years ago. If I remember right you can't take it with milk as well.
It made me break out in little red spots after a few weeks so that was the end of that. I know it's generally used (ironically) for skin conditions and stuff that happens on surface tissues (in my case it was gums), which I was told by my doc is where it's most active. I assume it's for acne?
07-12-2004, 12:29 PM #6
The Corpsmen put us on Doxy the entire time me were diggin' in Vietnam - I believe it was to keep us from catching Malaria... after we got home we had to start another series to clean up our liver - which I believe was damaged from the Doxy...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)